# SDR EY2R9601562

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Propeller: Hartzl HCB3TN3
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire
- Part number: 38012
- Condition: Damaged
- Location: Propeller Assy
- Part time: 2,018 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY I.D. WIRE DAMAGE
